RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1990, Volume 54, Issue 3, Pages 632–644 (Mi izv1089)  

This article is cited in 1 scientific paper (total in 1 paper)

Linearizability of holomorphic mappings of generating manifolds of codimension 2 in $\mathbf C^4$

A. V. Loboda


Abstract: In this article we consider the problem of uniqueness of so-called normal coordinates for real-analytic generating manifolds of codimension 2 in $\mathbf C^4$. For nonumbilic surfaces we find a class of coordinates which is preserved only by linear transformations.

Full text: PDF file (677 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1991, 36:3, 655–667

Bibliographic databases:

UDC: 517.5
MSC: Primary 32F25; Secondary 32H99
Received: 10.10.1988

Citation: A. V. Loboda, “Linearizability of holomorphic mappings of generating manifolds of codimension 2 in $\mathbf C^4$”, Izv. Akad. Nauk SSSR Ser. Mat., 54:3 (1990), 632–644; Math. USSR-Izv., 36:3 (1991), 655–667

Citation in format AMSBIB
\Bibitem{Lob90}
\by A.~V.~Loboda
\paper Linearizability of holomorphic mappings of generating manifolds of codimension~2 in $\mathbf C^4$
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1990
\vol 54
\issue 3
\pages 632--644
\mathnet{http://mi.mathnet.ru/izv1089}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1072698}
\zmath{https://zbmath.org/?q=an:0723.32011|0705.32011}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1991IzMat..36..655L}
\transl
\jour Math. USSR-Izv.
\yr 1991
\vol 36
\issue 3
\pages 655--667
\crossref{https://doi.org/10.1070/IM1991v036n03ABEH002038}


Linking options:
  • http://mi.mathnet.ru/eng/izv1089
  • http://mi.mathnet.ru/eng/izv/v54/i3/p632

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. EZHOV, A. V. ISAEV, G. SCHMALZ, “INVARIANTS OF ELLIPTIC AND HYPERBOLIC CR-STRUCTURES OF CODIMENSION 2”, Int. J. Math, 10:01 (1999), 1  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:150
    Full text:57
    References:46
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020